# SDR SWAA2019031330566

- Difficulty date: March 7, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT OF COCKPIT DOOR EMERGENCY BATTERY PACK M1674 WILL NOT CHARGE.  R&R BATTERY PACK PER AMM.
